MAUDE Adverse Event Report: THE METRIX COMPANY SECURE; 1500 ML EMPTY EVA DUAL CHAMBER CONTAINER WITH 5 PORT MANIFOLD FILL SET

THE METRIX COMPANY SECURE; 1500 ML EMPTY EVA DUAL CHAMBER CONTAINER WITH 5 PORT MANIFOLD FILL SET
Model Number 66616
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for evaluation.A visual inspection was done and a clear/white fiber-like particulate was identified within the filled bag.The unit was sent to an external lab for analysis of the particulate and the results show the closest match to polyethylene.A batch review was conducted and there were no deviations found related to this reported condition during the quality control inspection of this lot.The cause of the condition is being investigated.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a floater was found inside a secure eva dual chamber 1500 ml bag with 5 port manifold fill set.It was further reported that the fluid was filtered with a 0.2 micron filter, the integrity test passed and no needle punctures were made to the bag.The floater was noted by the pharmacy during the visual inspection of the filled bag at the packaging bench.There was no patient involvement.No additional information is available.

Brand Name
SECURE
Common Device Name
1500 ML EMPTY EVA DUAL CHAMBER CONTAINER WITH 5 PORT MANIFOLD FILL SET
Manufacturer (Section D)
THE METRIX COMPANY
4400 chavenelle road
dubuque IA 52002
MDR Report Key11925131
Report Number1937141-2021-00009
Device Sequence Number3673839
Product Code KPE
UDI-Device Identifier20812496011477
UDI-Public20812496011477
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K960581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number66616
Device Catalogue Number66616
Device Lot Number66616-A6877
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2021
Initial Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1